# SDR C2XA06CL093

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 12,536 hours, 9,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2532 - THE CREW REPORTED THE EMERGENCY EXIT LIGHT OVER GALLEY DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED A LOOSE CONNECTION AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
